Approximation formulae for the acoustic radiation impedance of a cylindrical pipe

Abstract : Useful approximation formulae for radiation impedance are given for the reflection coefficients of both infinitely flanged and unflanged rigid-walled cylindrical ducts. The expressions guarantee that simple but necessary physical and mathematical principles are met, like hermitian symmetry for the reflection coefficient (identical behaviour of positive and negative frequencies) and causality for the impulse response. A non causal but more accurate expression is also proposed that is suitable for frequency-domain applications. The formulae are obtained by analytical and numerical fitting to reference results from Levine & Schwinger for the unflanged case and extracted from the radiation impedance matrix given by Zorum-ski for the infinite flanged case.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00226659
Contributor : Fabrice Silva <>
Submitted on : Thursday, July 30, 2015 - 3:29:38 PM
Last modification on : Friday, August 9, 2019 - 3:24:03 PM
Long-term archiving on : Saturday, October 31, 2015 - 10:10:31 AM

Files

VersionHAL.pdf
Files produced by the author(s)

Identifiers

Citation

Fabrice Silva, Philippe Guillemain, Jean Kergomard, Bastien Mallaroni, Andrew Norris. Approximation formulae for the acoustic radiation impedance of a cylindrical pipe. Journal of Sound and Vibration, Elsevier, 2009, 322 (1-2), pp.255-263. ⟨10.1016/j.jsv.2008.11.008⟩. ⟨hal-00226659⟩

Share

Metrics

Record views

394

Files downloads

2517